American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Alexey V. Bolsinov and Vladimir S. Matveev. Local normal forms for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shicheng Zhang. Stability of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 143 (2015) 851-857.
Abstract, references, and article information   
View Article: PDF

[3] Abdênago Barros, Cícero Aquino and Henrique de Lima. Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping. Proc. Amer. Math. Soc. 142 (2014) 3597-3604.
Abstract, references, and article information   
View Article: PDF

[4] J. L. Flores, J. Herrera and M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[5] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[6] Changxiong Nie. The space-like surfaces with vanishing conformal form in the conformal space. Conform. Geom. Dyn. 16 (2012) 204-208.
Abstract, references, and article information   
View Article: PDF

[7] Stefan Suhr. Closed geodesics in Lorentzian surfaces. Trans. Amer. Math. Soc. 365 (2013) 1469-1486.
Abstract, references, and article information   
View Article: PDF

[8] Fuminori Nakata. Wave equations and the LeBrun-Mason correspondence. Trans. Amer. Math. Soc. 364 (2012) 4763-4800.
Abstract, references, and article information   
View Article: PDF

[9] María A. León-Guzmán, Pablo Mira and José A. Pastor. The space of Lorentzian flat tori in anti-de Sitter $3$-space. Trans. Amer. Math. Soc. 363 (2011) 6549-6573. MR 2833568.
Abstract, references, and article information   
View Article: PDF

[10] O. Müller and M. Sánchez. Lorentzian manifolds isometrically embeddable in $\mathbb{L}^{N}$. Trans. Amer. Math. Soc. 363 (2011) 5367-5379. MR 2813419.
Abstract, references, and article information   
View Article: PDF

[11] Isabel Fernandez and Francisco J. Lopez. On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space $\mathbb{R}_{1}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 4603-4650. MR 2806686.
Abstract, references, and article information   
View Article: PDF

[12] F. Camargo, A. Caminha and H. de Lima. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011) 1841-1850. MR 2763771.
Abstract, references, and article information   
View Article: PDF

[13] Luis J. Alías, Ana Hurtado and Vicente Palmer. Geometric analysis of Lorentzian distance function on spacelike hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 5083-5106. MR 2657673.
Abstract, references, and article information   
View Article: PDF

[14] E. Bekkara, C. Frances and A. Zeghib. Actions of semisimple Lie groups preserving a degenerate Riemannian metric. Trans. Amer. Math. Soc. 362 (2010) 2415-2434. MR 2584605.
Abstract, references, and article information   
View Article: PDF

[15] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF

[16] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information   
View Article: PDF

[17] Alma L. Albujer and Luis J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space. Proc. Amer. Math. Soc. 137 (2009) 711-721. MR 2448594.
Abstract, references, and article information   
View Article: PDF

[18] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohammed Guediri. Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007) 2663-2673. MR 2286050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cyriaque Atindogbe and Lionel Berard-Bergery. A note on conformal connections on lightlike hypersurfaces. Conform. Geom. Dyn. 11 (2007) 1-11. MR 2276544.
Abstract, references, and article information   
View Article: PDF

[21] Jean-Marc Schlenker. Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007) 2155-2189. MR 2276616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Arouche, M. Deffaf and A. Zeghib. On Lorentz dynamics: From group actions to warped products via homogeneous spaces. Trans. Amer. Math. Soc. 359 (2007) 1253-1263. MR 2262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Young Wook Kim and Seong-Deog Yang. A family of maximal surfaces in Lorentz-Minkowski three-space. Proc. Amer. Math. Soc. 134 (2006) 3379-3390. MR 2231923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tsemo Aristide. Closed similarity Lorentzian affine manifolds. Proc. Amer. Math. Soc. 132 (2004) 3697-3702. MR 2084093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mohammed Guediri. On the nonexistence of closed timelike geodesics in flat Lorentz 2-step nilmanifolds. Trans. Amer. Math. Soc. 355 (2003) 775-786. MR 1932725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Miguel A. Javaloyes Victoria and Miguel A. Meroño Bayo. Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three. Trans. Amer. Math. Soc. 355 (2003) 169-176. MR 1928083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3